# SDR COMA0260668

- Difficulty date: November 22, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 15,085 hours, 13,966 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5754 CONFIG SPOILERS CAUTION DURING T/O.COULD NOT DUPLICATE.  RESET SYS, NO FAUTLS NOTED.
